MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that only main coil was returned for this complaint.The introducer sheath and delivery wire were not returned.The coil was inspected, and it was found kinked and stretched.No more damages were noticed.Microscopic inspection of the coil observed that the zap tip has a smooth surface.The interlocking arm was detached.Dimensional inspection of the coil that could be measured were performed and were within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 05jan2022.It was reported that the coil stuck inside the catheter.The target lesion was located in the moderately tortuous internal iliac artery.A 6mm x 20cm interlock-35 was selected for use.During the procedure, it was noted that the coil got stuck in the distal part of the catheter and were removed together.The procedure was completed with anther of the same device.No patient complications reported.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13389297
Report Number2134265-2022-00575
Device Sequence Number4935834
Product Code KRD
UDI-Device Identifier08714729793090
UDI-Public08714729793090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2023
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0026481642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPO4 VER- GUIDE CATHETER
Patient SexUnknown